Alert archive / Michigan / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 8, NWS Detroit, MI

May 9, 2018Livingston County, Shiawassee County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at May 9, 2018, 10:58 PM EDT for Livingston County, Shiawassee County, Michigan. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2018, 10:58 PM EDT (02:58 UTC)
Expired
May 9, 2018, 11:23 PM EDT
In force
25 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Livingston County, MI, Shiawassee County, MI

The radar

The Detroit radar (KDTX), 56 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 3.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2018-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2018-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
459 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

411 
WUUS53 KDTX 100258
SVRDTX
MIC093-155-100400-
/O.NEW.KDTX.SV.W.0008.180510T0258Z-180510T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
1058 PM EDT WED MAY 9 2018

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Southeastern Shiawassee County in southeastern Michigan...
  Northwestern Livingston County in southeastern Michigan...

* Until midnight EDT

* At 1057 PM EDT, a severe thunderstorm was located near Morrice, or
  near Perry, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near, 
  Durand and Byron around 1110 PM EDT.

Other locations impacted by this severe thunderstorm include Perry,
Durand, Byron, Bancroft, Lennon, Morrice, Cohoctah, Conway Township
and Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4283 8429 4300 8393 4276 8392 4267 8415
      4277 8416 4278 8425
TIME...MOT...LOC 0257Z 240DEG 44KT 4279 8414 

HAIL...<.75IN
WIND...60MPH
 
$$

SC
2 follow-up statements
223 
WWUS53 KDTX 100309
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1109 PM EDT WED MAY 9 2018

MIC093-100318-
/O.CAN.KDTX.SV.W.0008.000000T0000Z-180510T0400Z/
Livingston MI-
1109 PM EDT WED MAY 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LIVINGSTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4300 8393 4278 8392 4278 8416 4279 8418
      4287 8420
TIME...MOT...LOC 0308Z 233DEG 51KT 4290 8395 

$$

MIC155-100400-
/O.CON.KDTX.SV.W.0008.000000T0000Z-180510T0400Z/
Shiawassee MI-
1109 PM EDT WED MAY 9 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHEASTERN SHIAWASSEE COUNTY...

At 1108 PM EDT, a severe thunderstorm was located over Durand, moving
northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

this severe thunderstorm will remain over mainly rural areas of
southeastern Shiawassee County, including the following locations:
Durand, Bancroft, Byron, Lennon, Morrice and Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4300 8393 4278 8392 4278 8416 4279 8418
      4287 8420
TIME...MOT...LOC 0308Z 233DEG 51KT 4290 8395 

HAIL...<.75IN
WIND...60MPH
 
$$

SC
592 
WWUS53 KDTX 100323
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1123 PM EDT WED MAY 9 2018

MIC155-100332-
/O.CAN.KDTX.SV.W.0008.000000T0000Z-180510T0400Z/
Shiawassee MI-
1123 PM EDT WED MAY 9 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHIAWASSEE COUNTY
IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However gusty winds are still possible with this
thunderstorm.

LAT...LON 4300 8393 4278 8392 4278 8416 4279 8418
      4287 8420
TIME...MOT...LOC 0321Z 240DEG 44KT 4299 8373 

$$

SC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 7:43 PM EDT, 3 hours 15 minutes earlier.

Area forecast discussion, May 9, 7:43 PM EDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
743 PM EDT Wed May 9 2018

.UPDATE...

The regional water vapor imagery depicts a mid level circulation now
over central Lake Mi along the nose of a mid level jet diving into
nrn Illinois. This feature will lift northeast this evening while
the longer wavelength upper trough traverses Lower Mi overnight. Mid
level height falls and modest destabilization have already allowed
sct to nmrs convection to develop to the west. Showers and few
thunderstorms lifted across portions of metro Detroit earlier, within
an initial mid level theta e push. Despite the loss in daytime
heating, strengthening southerly flow (925mb winds up to 50 knots)
will allow for the transport of modest instability, which combined
with the mid level height falls/enhanced low level convergence will
support scattered to numerous showers/thunderstorms this evening into
the early portion of the overnight. While the sfc cold front will not
advance across Se Mi until after 06Z, prefrontal troughing will
likely support an earlier timing of convection into the area.

While instability will be rather marginal, the strength of the low
level wind fields (45 to 50 knots down to 2k feet this evening) and
some degree of dry air in the sub cloud layer (supportive of decent
downdraft cape) suggests some storms may be capable of locally
strong/damaging wind gusts late this evening.

While a late afternoon spike in mixing depths caused the southerly
wind gusts in a few locals to approach 30 MPH, subtle boundary layer
cooling will temper the winds a bit this evening. So really only
minor adjustments will be made to the going forecast.

&&

.PREV DISCUSSION...
Issued at 641 PM EDT Wed May 9 2018

AVIATION...

An influx of weakly unstable air arriving from Indiana is supporting
the scattered showers/thunderstorms pushing into metro Detroit.
While this initial region of showers will lift northeast of metro
shortly after 00Z, additional thunderstorms will traverse the area
later this evening from west to east. These are associated with an
approaching upper short wave and cold front. The overall trend will
be for this convection to weaken as it heads into Se Mi where
instability will be less. However, given the noted upscale growth of
the thunderstorms across SE Wi/NE IL, confidence in
showers/thunderstorms impacting the terminals is relatively high,
particularly in the 01Z to 06Z time frame.

The cold front will traverse Se Mi around 09Z but will be preceded
by a prefrontal trough axis around 06Z. The result will be a gradual
veering of the winds toward the west through this time period.
Preceding the trough, low level winds will increase this evening,
raising some concerns for low level wind shear as 2k ft level winds
briefly reach 45 knots around 02Z. There is expected to be enough
turbulent boundary layer mixing to suggest refraining from the
mention of LLWS. Later in the night, post frontal stratus (based
below 2k ft) is expected to filter into the area within the shallow
cold air advection regime.

For DTW...Metro will reside north of the better instability reservoir
through the early portions of the evening, keeping the better
chances for TSRA across the southern portions of the airspace. Peak
timing for thunderstorms look to occur between 02Z and 05Z.

DTW THRESHOLD PROBABILITIES...

* High in ceilings at or below 5000 ft late tonight through early
  Thursday morning.

* Moderate in thunderstorms this evening.

PREV DISCUSSION...
Issued at 340 PM EDT Wed May 9 2018

DISCUSSION...

The morning convection across western Lower Michigan associated with
a northeastward propagating MCV has largely dissipated with only a
few light showers affecting the Saginaw Valley. However the
southernmost extent of the morning activity has held together within
a more favorable environment feeding from a corridor of higher
MUCAPE approaching 500 J/kg located over northwest Ohio. This broken
line of heavy showers is expected to continue moving across areas
south of M-59 through the rest of the afternoon. Expect only a few
rumbles of thunder at most with this initial activity. High-res CAMs
then indicate additional rounds of convection starting with a pre-
frontal trough will lift into the western CWA after 22Z/6PM.
Stronger instability with MUCAPE values of 1000-1500 J/kg is
expected to lift into SE Michigan ahead of this next round while mid-
level lapse rates will range from 6-7 C/km. Deep layer wind shear
will be marginal for sustaining better organized storms. However,
low level shear is expected to increase this evening as a nocturnal
low-level jet develops over SE Michigan shortly after sunset.
Instability is expected to decrease through the evening as diurnal
heating is lost which will offset the increase in low-level shear.
Overall, these factors could prove sufficient for some stronger
updrafts to develop supportive of small hail and isolated damaging
wind gusts through the evening hours.

Thunderstorms are then expected to quickly end after midnight
following the passage of a shortwave and associated cold front.
Cooler air filtering into the region late tonight into tomorrow
morning along with lingering low-level moisture will keep clouds in
place through the first half of the day as temperatures slowly rise
through the 60s. Arctic high pressure building south across the
Great Lakes region will then reinforce cold advection while drier
air scours out any lingering low clouds from north to south through
the afternoon.

Confluent upper level flow along with surface high pressure to the
north of the region will help maintain a steady supply of cold air
late Thursday into Friday. Meanwhile an amplifying trough over the
Western US and associated lee cyclogenesis over the Central Plains
will enhance southerly flow to the south of the Great Lakes region
by Friday. These competing factors will support a strengthening
baroclinic zone across the southern Great Lakes by early Friday.
Meanwhile, disturbances ejecting from the Western trough with
additional support from northward moisture transport will support
increasing rain chances starting early Friday and continuing through
Friday night. There is considerable uncertainty at this time
regarding the exact placement of the baroclinic zone/frontal
boundary which yields greater uncertainty regarding temperatures for
Friday. At this time, the consensus of model guidance is that the
frontal boundary will settle just south of Michigan on Friday which
would keep highs in the upper 40s across the northern CWA to near 60
closer to the Ohio border. However, a northward shift could allow
temperatures to approach 70 across the southern CWA on Friday
afternoon.

Baroclinic zone will remain draped over lower Michigan Saturday and
Sunday, providing a focus for an extended period of scattered
showers and thunderstorms through Sunday morning. High pressure will
translate across the southern Great Lakes late Sunday and push the
frontal boundary southward, resulting in quiet weather Monday and
Tuesday as subtle ridging aloft builds in. A shortwave traveling
around the trough/closed low over the intermountain west will arrive
by the middle of next week and bring more unsettled weather.

MARINE...

Low pressure will track across the western and northern Great Lakes
tonight bringing a period of scattered showers and thunderstorms
this evening and into tonight across much of the local waters. Gusty
and erratic winds, small hail, and frequent lightning will be
possible with the strongest storms. Outside of thunderstorms,
southerly flow will exist ahead of this system generally 10-20
knots. As the low exits to the northeast early Thursday, brief high
pressure will ridge in from the northern Great Lakes behind a cold
frontal passage that will see winds shift to the northwest as colder
air is drawn over the local waters. Wind gusts may reach up to 30-35
knots at times over the northern Lake Huron waters as a pressure
gradient lingers between the departing low and building high. Winds
will veer more east/northeasterly beginning Friday as a warm front
becomes draped across the region.

HYDROLOGY...

Low pressure tracking across the western and northern Great Lakes
will swing a cold front through the region late tonight and into
early Thursday morning. Increasing moisture ahead of this system
will result in a period of showers and thunderstorms, mainly this
evening through the early overnight. Widespread rainfall amounts
will generally range between a quarter and half of an inch, although
locally higher amounts will be possible in thunderstorms. Some minor
ponding of water on roadways and in low lying areas will be possible
where the heaviest rainfall associated with thunderstorms occurs.

Rain will taper off from west to east late tonight and into Thursday
morning, with dry conditions expected much of the day. A slowly
moving warm front will then stall in the vicinity of lower Michigan
Friday and continuing into at least the first half of the weekend,
with multiple rounds of showers and thunderstorms expected. Rainfall
amounts up to 1 inch will be possible with this frontal boundary,
with locally higher amounts possible in thunderstorms.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

UPDATE.......SC
AVIATION.....SC
DISCUSSION...JD/TF
MARINE.......IRL
HYDROLOGY....IRL

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, May 9, 3:48 PM EDT, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
348 PM EDT Wed May 9 2018

MIZ049-054-055-062-063-070-102000-
Huron-Tuscola-Sanilac-Lapeer-St. Clair-Macomb-
348 PM EDT Wed May 9 2018

This hazardous weather outlook is generally for the Thumb region of
Southeast Michigan.

.DAY ONE...This Afternoon and Tonight

Thunderstorms will become increasingly likely by this evening,
especially after 8 PM. There is a marginal risk that a few of these
storms will be severe. The primary threat will be wind gusts up to
60 mph. Small hail will also be possible. Storm motion will be from
the southwest to northeast at 45 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-102000-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
348 PM EDT Wed May 9 2018

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

Thunderstorms will become increasingly likely by this evening,
especially after 7 PM. There is a marginal risk that a few of these
storms will be severe. The primary threat will be wind gusts up to
60 mph. Small hail will also be possible. Storm motion will be from
the southwest to northeast at 45 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

MIZ047-048-053-060-061-068-069-075-076-082-083-102000-
Midland-Bay-Saginaw-Shiawassee-Genesee-Livingston-Oakland-Washtenaw-
Wayne-Lenawee-Monroe-
348 PM EDT Wed May 9 2018

This hazardous weather outlook is for Southeast Michigan.

.DAY ONE...This Afternoon and Tonight

Thunderstorms will become increasingly likely by this evening,
especially after 6 PM. There is a marginal risk that a few of these
storms will be severe. The primary threat will be wind gusts up to
60 mph. Small hail will also be possible. Storm motion will be from
the southwest to northeast at 45 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

JD

In the hours before

Special weather statement, May 9, 5:55 PM EDT, 5 hours 3 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
555 PM EDT WED MAY 9 2018

MIZ082-083-092245-
Lenawee-Monroe-
555 PM EDT WED MAY 9 2018

...A STRONG THUNDERSTORM WILL AFFECT MONROE AND SOUTHEASTERN LENAWEE
COUNTIES...

At 555 PM EDT, a strong thunderstorm was located near Ottawa Lake, or
7 miles southeast of Blissfield, moving northeast at 40 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Ottawa Lake around 600 PM EDT.
  Deerfield around 605 PM EDT.
  Petersburg and Lambertville around 610 PM EDT.
  Temperance around 615 PM EDT.
  Ida around 620 PM EDT.
  Luna Pier around 625 PM EDT.
  Monroe around 630 PM EDT.

Other locations impacted by this storm include Newport, Samaria,
Estral Beach, Riga, Toledo Beach, Scofield, Erie, Woodland Beach,
Stony Point and La Salle.

This includes the following highways...
 I-75 between mile markers 1 and 24.
 I-275 between mile markers 1 and 6.
 US-23 between mile markers 1 and 16.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4183 8395 4209 8334 4197 8317 4190 8325
      4189 8331 4182 8337 4178 8338 4173 8352
      4172 8389
TIME...MOT...LOC 2155Z 240DEG 33KT 4174 8380

SC
Special weather statement, May 9, 9:43 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
943 PM EDT WED MAY 9 2018

MIZ047-048-053-060-100300-
Bay-Shiawassee-Saginaw-Midland-
943 PM EDT WED MAY 9 2018

...A LINE OF THUNDERSTORMS WILL AFFECT BAY...SAGINAW... SHIAWASSEE
AND MIDLAND COUNTIES...

At 941 PM EDT, radar indicated thunderstorms were located along a
line extending from Mount Pleasant to 6 miles southeast of Carson
City to near Battle Creek. Movement was northeast at 55 mph.

Winds in excess of 30 mph are possible with these storms.

These storms will be near...
  Marion Springs around 1005 PM EDT.
  Merrill around 1010 PM EDT.
  Freeland around 1020 PM EDT.
  Midland around 1025 PM EDT.
  Saginaw, Auburn and Zilwaukee around 1030 PM EDT.
  Bay City, Laingsburg, Kawkawlin, Essexville and Munger around 1035
  PM EDT.
  Perry and Morrice around 1040 PM EDT.
  Corunna around 1050 PM EDT.

Other locations impacted by these storms include Carrollton,
Garfield, Arthur, Fenmore, Crump, Buena Vista Township, Indiantown,
Bombay, Hemlock and Porter Township.

This includes the following highways...
 I-75 between mile markers 140 and 185.
 I-675 between mile markers 1 and 7.
 US-10 between mile markers 102 and 139.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4381 8461 4383 8417 4400 8417 4400 8405
      4391 8404 4392 8387 4369 8388 4362 8368
      4372 8359 4372 8358 4367 8359 4358 8370
      4350 8370 4322 8387 4322 8393 4313 8393
      4278 8414 4277 8435 4347 8437 4347 8461
TIME...MOT...LOC 0141Z 232DEG 55KT 4398 8465 4311 8476 4230 8518

SC
Special weather statement, May 9, 10:27 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1027 PM EDT WED MAY 9 2018

MIZ048-049-053-054-060-061-068-100315-
Bay MI-Livingston MI-Shiawassee MI-Huron MI-Tuscola MI-Genesee MI-
Saginaw MI-
1027 PM EDT WED MAY 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TUSCOLA...BAY...
SAGINAW...SHIAWASSEE...WESTERN GENESEE...NORTHWESTERN LIVINGSTON AND
SOUTHWESTERN HURON COUNTIES UNTIL 1115 PM EDT...

At 1026 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Bentley to near St. Charles to near Lansing.
Movement was northeast at 55 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Chesaning, St. Charles and Pinconning around 1030 PM EDT.
  Saginaw, Perry and Bridgeport around 1045 PM EDT.
  Frankenmuth and Morrice around 1050 PM EDT.
  Reese, Bancroft and Munger around 1055 PM EDT.
  Durand, Vassar, Byron and Gaines around 1100 PM EDT.
  Akron, Fairgrove and Lennon around 1105 PM EDT.
  Swartz Creek around 1110 PM EDT.
  Flint around 1115 PM EDT.

Other locations impacted by these storms include Carrollton,
Garfield, Arthur, Colling, Wisner, Crump, Buena Vista Township, Gera,
Gilford and Conway Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4391 8404 4392 8387 4375 8390 4369 8388
      4362 8368 4375 8351 4393 8344 4395 8334
      4349 8342 4270 8391 4266 8415 4278 8416
      4278 8437 4303 8437 4321 8425 4348 8420
      4348 8417 4395 8411 4398 8405
TIME...MOT...LOC 0226Z 241DEG 52KT 4391 8406 4324 8418 4265 8454

SC

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 9:38 PM EDTSmall Craft AdvisoryDTX6 hr
May 9, 9:43 PM EDTSpecial Weather StatementDTXBay, Midland, Saginaw, Shiawassee77 min
May 9, 10:27 PM EDTSpecial Weather StatementDTXBay, Saginaw, Shiawassee, Tuscola48 min
May 9, 11:17 PM EDTSpecial Weather StatementDTXGenesee, Huron, Lapeer, Lenawee, Livingston, Monroe and 4 more58 min
May 9, 11:22 PM EDTSpecial Weather StatementDTXLenawee38 min
May 10, 12:21 AM EDTSpecial Weather StatementDTXSaint Clair24 min
May 10, 12:55 AM EDTSpecial Weather StatementDTXSaint Clair50 min
May 10, 3:49 PM EDTSmall Craft AdvisoryDTX13 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.